MAUDE Adverse Event Report: STRYKER SPINE-US ACCULIF TL 6-9 MM X 11 MM X 34 MM X 0 DEG CAGE; INTERVERTEBRAL BODY FUSION DEVICE.

STRYKER SPINE-US ACCULIF TL 6-9 MM X 11 MM X 34 MM X 0 DEG CAGE; INTERVERTEBRAL BODY FUSION DEVICE.
Catalog Number 305006
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/25/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the implant wouldn't expand.
 
Additional Manufacturer Narrative
Method: visual inspection,functional inspection, device history review, complaint history review, risk assessment; result: the devices were inspected visually and no visible damage was found.Functional test was performed on the returned devices.The devices functioned as intended when used outside of patient¿s body.The functionality related to in-vivo use could not be duplicated.Manufacturing records were reviewed for the corresponding lot and no relevant issues were identified.Conclusion: the plausible root cause of the reported event is most likely implant's position in collapsed disk space and/or releasing internal locking mechanism.
 
Event or Problem Description
It was reported that the implant wouldn't expand.

Brand Name
ACCULIF TL 6-9 MM X 11 MM X 34 MM X 0 DEG CAGE
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE.
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key6118452
Report Number3004024955-2016-00105
Device Sequence Number10857197
Product Code MAX
UDI-Device Identifier07613327068030
UDI-Public(01)07613327068030
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number305006
Device Lot Number12151520
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/19/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 10/25/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/21/2016
Supplement Report FDA Received Date01/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1